Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 28, NWS Birmingham, AL

October 3, 201039 counties in Alabama

NWS Birmingham, AL issued this red flag warning at Oct 3, 2010, 2:18 PM CDT for 39 counties in Alabama. It took effect at Oct 4, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2010, 2:18 PM CDT (19:18 UTC)
In effect from
Oct 4, 2010, 12:00 PM CDT
Expired
Oct 4, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WWUS84 KBMX 031918
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SUN OCT 3 2010

...DRY AND BREEZY CONDITIONS ARE EXPECTED THROUGH MONDAY...

ALZ019-024>028-035>038-043-040330-
/O.NEW.KBMX.FW.W.0028.101004T1700Z-101004T2300Z/
/O.EXA.KBMX.FW.W.0027.000000T0000Z-101003T2300Z/
CALHOUN-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-ELMORE-
218 PM CDT SUN OCT 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 6 PM CDT MONDAY. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 30 PERCENT
FOR A BRIEF PERIOD THIS AFTERNOON AND FOR SEVERAL HOURS MONDAY
AFTERNOON. ADDITIONALLY...20-FOOT WINDS WILL REACH 10 TO 15 MPH.
AS A RESULT...A RED FLAG WARNING WILL BE IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

ALZ022-023-030>034-039>042-044>046-048>050-040330-
/O.NEW.KBMX.FW.W.0028.101004T1700Z-101004T2300Z/
/O.CON.KBMX.FW.W.0027.000000T0000Z-101003T2300Z/
PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-BIBB-MARENGO-DALLAS-
AUTAUGA-LOWNDES-MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
218 PM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT MONDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 30 PERCENT
FOR A BRIEF PERIOD THIS AFTERNOON AND FOR SEVERAL HOURS MONDAY
AFTERNOON. ADDITIONALLY...20-FOOT WINDS WILL REACH 10 TO 15 MPH.
AS A RESULT...A RED FLAG WARNING WILL BE IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

ALZ011>015-017-018-020-021-029-047-040330-
/O.NEW.KBMX.FW.W.0028.101004T1700Z-101004T2300Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CHEROKEE-
CLEBURNE-RANDOLPH-LEE-
218 PM CDT SUN OCT 3 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT MONDAY. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 30 PERCENT
FOR SEVERAL HOURS MONDAY AFTERNOON. ADDITIONALLY...20-FOOT WINDS
WILL REACH 10 TO 15 MPH. AS A RESULT...A RED FLAG WARNING WILL BE
IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$
2 follow-up statements
050 
WWUS84 KBMX 032357
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT SUN OCT 3 2010

...DRY AND BREEZY CONDITIONS ARE EXPECTED THROUGH MONDAY...

ALZ011>015-017>050-041200-
/O.CON.KBMX.FW.W.0028.101004T1700Z-101004T2300Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
657 PM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
MONDAY...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 30 PERCENT
FOR SEVERAL HOURS MONDAY AFTERNOON. ADDITIONALLY...20 FOOT WINDS
OF 10 TO 15 MPH ARE POSSIBLE. AS A RESULT...A RED FLAG WARNING
WILL BE IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

08/MNK
889 
WWUS84 KBMX 041017
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CDT MON OCT 4 2010

...DRY AND BREEZY CONDITIONS ARE EXPECTED TODAY...

ALZ011>015-017>050-042300-
/O.CON.KBMX.FW.W.0028.101004T1700Z-101004T2300Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
517 AM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 30 PERCENT
FOR SEVERAL HOURS THIS AFTERNOON. ADDITIONALLY...20 FOOT WINDS OF 10
TO 15 MPH ARE POSSIBLE. AS A RESULT...A RED FLAG WARNING WILL BE
IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Oct 3, 2:18 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 3, 2:18 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SUN OCT 3 2010

.UPDATE...UPDATED FIRE WEATHER PRODUCTS FOR CURRENT CONDITIONS. THIS
EXPANDED THE WARNING EASTWARD DUE TO DRY CONDITIONS. EXTENDED
WARNINGS INTO MONDAY AFTERNOON AREA WIDE.

&&

.DISCUSSION...

THE COLD FRONT HAS PUSHED SOUTH OF THE FORECAST AREA EARLY THIS
AFTERNOON. THE PRESSURE GRADIENT REMAINS TIGHT AND WINDS WILL REMAIN
NORTHERLY AT 10 TO 15 MPH...WITH A FEW GUSTS OF 20 TO 25 MPH. THE
TEMPERATURE AND DEW POINT FORECAST LOOKS CLOSE AND ONLY MADE SOME
MINOR ADJUSTMENTS. COLD AIR STRATOCUMULUS WAS DEVELOPING AND OR
ADVECTING INTO CENTRAL ALABAMA. THESE CLOUDS SHOULD BE THE THICKEST
IN THE NORTHEAST WHERE THE LEFTOVER MOISTURE IS THE DEEPEST AND
GENERALLY DISSIPATE JUST BEFORE SUNSET. COLD AIR ADVECTION WILL HOLD
HIGH TEMPERATURES IN THE 65 TO 75 RANGE THIS AFTERNOON.

75/LINHARES

&&

.PREV DISCUSSION.../ISSUED AT 330 AM CDT SUN OCT 3 2010/.

NO SIGNIFICANT CHANGES ARE PLANNED FOR THIS FORECAST PACKAGE...AS IT
REMAINS A TEMPERATURE FORECAST VOID OF ANY PRECIPITATION. THE UPPER
LEVEL LOW CONTINUES TO SPIN ACROSS THE LOWER APPALACHIANS KEEPING
THE AREA UNDER THE INFLUENCE OF NORTHWESTERLY FLOW THROUGH THE FIRST
HALF OF THE WEEK. MEANWHILE STRONG HIGH PRESSURE WILL CONTINUE
BUILDING ACROSS THE CENTRAL CONUS AND WILL BEGIN PUSHING EASTWARD
THROUGH THE SECOND HALF OF THE WORK WEEK.

FOR TODAY...EXPECT THE WINDS TO BE A BIT ON THE BREEZY SIDE AS A
DRY FRONTAL BOUNDARY MAKES ITS WAY THROUGH THE STATE. ALTHOUGH IT
APPEARS TO REMAIN MOSTLY CLOUD FREE ACROSS CENTRAL ALABAMA...THE
TEMPERATURES WILL BE ON THE DECLINE. WHAT ONCE WAS NEAR NORMAL OR
EVEN ABOVE NORMAL TEMPS FOR THIS TIME OF YEAR...WILL TAKE A SHARP
DOWNWARD TURN FOR THE NEXT SEVERAL DAYS AS HIGHS ARE EXPECTED TO
STRUGGLE TO 70 TODAY AND WILL SLOWLY INCREASE THROUGH THE
REMAINDER OF THE FORECAST PERIOD. TONIGHT AND TOMORROW
NIGHT...EXPECT THE COLDEST LOW TEMPERATURES OF THE SEASON AS
SURFACE HIGH PRESSURE DIGS SOUTHWARD. MOST AREAS WILL SEE THE
LOWER 40S...WITH SOME SPOTS DIPPING INTO THE UPPER 30S...MAINLY IN
THE SHELTERED AREAS AND THE TYPICALLY COLDER SPOTS. AS THE WEEK
CONTINUES...AND THE AIRMASS MODIFIES...BOTH HIGHS AND LOWS WILL
GRADUALLY INCREASE...AND BY WEEK'S END WE SHOULD BE BACK TO ABOVE
NORMAL. ESPECIALLY AS THE WEEKEND APPROACHES... WE COULD ACTUALLY
CLIMB BACK INTO THE MIDDLE 80S. VERY DRY...BUT RATHER PLEASANT
WEEK ON TAP.

17/KLAWS

&&

.AVIATION...18Z TAF DISCUSSION.

POST FRONTAL STRATOCUMULUS CLOUDS WILL BE IN THE 035-055 LAYER.
THESE CLOUDS WILL MAINLY AFFECT TCL/BHM/EET/ANB. THE LATEST MODEL
DATA SUGGEST THE DEEPEST MOISTURE VALUES REMAIN JUST NORTH AND
NORTHEAST OF THE TERMINALS...SO AT THIS POINT...DO NOT BELIEVE ANY
CEILINGS WILL DEVELOP. WILL MONITOR ANB THE CLOSEST AS THIS IS THE
TERMINAL CLOSEST TO THE DEEPER MOISTURE. WINDS WILL REMAIN NORTHERLY
GENERALLY 08-12KTS WITH GUSTS 17-23KTS. WINDS REMAIN AROUND 5 KTS
OVERNIGHT AND WILL PICK BACK UP BY 15Z. THE WINDS WILL BE A BIT
LIGHTER MONDAY BUT STILL AROUND 10KTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

75/LINHARES

&&

.FIRE WEATHER...

THE COMBINATION OF WINDS AND RELATIVE HUMIDITIES WILL BE VERY CLOSE
TO MEETING RED FLAG CRITERIA THIS AFTERNOON SOUTH AND SOUTHWEST. THE
WINDS DO NOT APPEAR PROBLEMATIC AS ALL LOCATIONS WILL EXPERIENCE 20
FOOT WINDS OF 10 MPH OR GREATER. RELATIVE HUMIDITY VALUES WILL BE
LIMITED BY THE LOWER HIGH TEMPERATURES...BUT BALANCED SOMEWHAT BY
THE LOWER SURFACE DEW POINTS. AT ANY RATE...CONDITIONS WILL BE VERY
CLOSE THIS AFTERNOON AND WILL LEAVE THE RED FLAG WARNING AS IS THIS
AFTERNOON. THE SAME CHALLENGES ARE IN PLACE ON MONDAY AFTERNOON BUT
CONFIDENCE IS MUCH LESS THAT WE ACTUALLY REACH CRITERIA. KEEP IN
MIND IT IS STILL VERY DRY OUT THERE. A FIRE ALERT REMAINS IN EFFECT
FOR ALL OF ALABAMA AND KBDI VALUES ARE HIGH.

75/LINHARES

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN...CHAMBERS...
CHILTON...CLAY...COOSA...DALLAS...ELMORE...GREENE...HALE...
JEFFERSON...LOWNDES...MACON...MARENGO...MONTGOMERY...PERRY...
PICKENS...PIKE...RUSSELL...SHELBY...ST. CLAIR...SUMTER...
TALLADEGA...TALLAPOOSA...TUSCALOOSA.

RED FLAG WARNING FROM NOON TO 6 PM CDT MONDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Oct 3, 12:40 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT SUN OCT 3 2010

ALZ011>015-017>050-041740-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1240 PM CDT SUN OCT 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH FIRE DANGER ACROSS THE SOUTH AND SOUTHWESTERN
COUNTIES THIS AFTERNOON...ROUGHLY ALONG AND SOUTH OF A LINE FROM
TUSCALOOSA...TO BILLINGSLEY...TO PHENIX CITY. RELATIVE HUMIDITY
VALUES WILL DROP BELOW 30 PERCENT AND WINDS COULD GUST UP TO 20 MPH.
OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH FIRE DANGER WILL BE POSSIBLE AGAIN ON MONDAY...DUE TO LOW
RELATIVE HUMIDITIES AND BREEZY CONDITIONS. THE MOST CRITICAL TIME
WILL BE BETWEEN NOON AND 6 PM...WHEN RELATIVE HUMIDITY VALUES ARE THE
LOWEST AND WINDS ARE THE HIGHEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 3:39 AM CDTRed Flag WarningBMXAutauga, Barbour, Bibb, Bullock, Calhoun, Chambers and 22 more14 hr

Nearby

Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.